Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have piles. Noticed skinny stools. Should I see a doctor?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hi Have had piles for quite a few years now and it seems to be bloccking my bottom having what i can
only describe as skinny poo !! Should I go and see the doctor ?


Posted Sun, 20 Oct 2013 in Abdominal Pain
Answered by Dr. Sree Gouri SR 49 minutes later
Brief Answer:
better to consult doctor

Detailed Answer:
Thanks for the query.
Yes, if you are having problem in passing motion, better to consult general surgeon and get examined.
If there is any enlargement of the hemorrhoids, local application of ointments can help.
If there is any blood clot formed within external hemorrhoids and obstructing the way, doctor can remove that.
Laxatives can help to some extent.
Lifestyle modifications like taking diet XXXXXXX in fiber, plenty of liquids, exercises can help.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor